Plaquinil and Arm Pain
avatar
lex16420 posted:
I've been taking Plaquinil for 1 month now after being allergic to sulphasalazine. This week I've had horrible pain in my arms. I can't even lift a drink or carry a plate. My face also started to swell a bit. My doctor told me to stop taking it, so now I'm on to med trial number 3. It's very frustrating. 10mg of prednisone and tylenol have me feeling great. I feel sick the whole time I'm on dmards. I'm not understanding the process here.

Frustrated......................
Reply
 
avatar
SallyDStanley responded:
My doctor put me on prednisone and I became so swollen that I have huge stretch marks on my stomach and all the way down to my legs. My friends that have had babies have less stretch marks than me. SO be careful with the prednisone...if you start to notice any stretch marks forming...call your doctor.
 
avatar
potterpot responded:
Lex, I was on Plaquinil and brock out in a bad rash,I had to go to a Dermataligest for a Biopsy. Ras was all over body. Methro I can't take very bad cough, and many other meds either my liver enzimes went to high or just had trouble